American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Andreas Weingartner. The distribution functions of $\sigma(n)/n$ and $n/\varphi(n)$. Proc. Amer. Math. Soc. 135 (2007) 2677-2681. MR 2317939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Yuk-Kam Lau and Kai-Man Tsang. Moments of the probability density functions of error terms in divisor problems. Proc. Amer. Math. Soc. 133 (2005) 1283-1290. MR 2111933.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Andrew Granville and Carl Pomerance. Two contradictory conjectures concerning Carmichael numbers. Math. Comp. 71 (2002) 883-908. MR 1885636.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Gérald Tenenbaum. Facteurs premiers de sommes d'entiers . Proc. Amer. Math. Soc. 106 (1989) 287-296. MR 952323.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Adolf Hildebrand. An Erd\H os-Wintner theorem for differences of additive functions . Trans. Amer. Math. Soc. 310 (1988) 257-276. MR 965752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] P. Erdős, H. Maier and A. Sárközy. On the distribution of the number of prime factors of sums $a+b$ . Trans. Amer. Math. Soc. 302 (1987) 269-280. MR 887509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] P. D. T. A. Elliott. Persistence of form and the value group of reducible cubics . Trans. Amer. Math. Soc. 299 (1987) 133-143. MR 869403.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Michael D. Vose. Limit theorems for divisor distributions . Proc. Amer. Math. Soc. 95 (1985) 505-511. MR 810153.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Carl Ludwig Siegel. Mittelwerte arithmetischer Funktionen in Zahlk\"orpern . Trans. Amer. Math. Soc. 39 (1936) 219-224. MR 1501844.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1